# SDR HKGA201906240001

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12005802001
- Condition: Corroded
- Location: Frames 15a-16a
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LH FLOOR BOARD ATTACH ANGLE BETWEEN FRAMES 15A - 16A WAS FOUND TO HAVE CORROSION. REMOVED FLOOR SILL (REF. SRM 51-40-02 REV 58). INSTALLED NEW FLOOR SILL (REF. SRM 51-40-02 REV 58).
PN: 120-05802-001 SILL
